# SDR QXEA0102092

- Difficulty date: December 13, 2001
- Submitted: January 15, 2002
- Operation: Air carrier
- Aircraft: N488US
- Make and model: Fokker F.28 MK4000
- Aircraft serial: 11240
- Aircraft time: 31,509 hours, 37,612 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Bracket
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PDX - FRAME TO SKIN CONNECTION ANGLE BRACKET CRACKED APPROXIMATELY .75 INCH IN LENGTH AT FRAME 32-2 AND STRINGER 48.  REPAIRED IAW FOKKER SRM 53-02-13, PAGE 5 AND SRM 53-10-5, PAGE 601.
